MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125250-12
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 10/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned.A review of the lot history record and complaint history could not be conducted since the lot number was not provided.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that as the stent delivery system (sds) was advanced resistance was met with the heavily calcified, moderately tortuous anatomy resulting in the reported failure to advance and the reported stent dislodgement from the balloon.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that during a heavily calcified, moderately tortuous left main coronary artery to ostial circumflex artery, the 2.5x12 mm xience alpine stent delivery system met resistance and the stent dislodged in the left main.Attempts to remove the dislodged stent with a balloon were unsuccessful.Balloon dilatation was performed and a non-abbott stent was used to embed the dislodged stent in the left main.Another non-abbott stent was implanted to complete the procedure.There was no reported clinically significant delay in procedure.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6984505
Report Number2024168-2017-08514
Device Sequence Number488952
Product Code NIQ
UDI-Device Identifier08717648199158
UDI-Public08717648199158
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1125250-12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2017
Initial Report FDA Received Date10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: GUIDELINER
Outcome Attributed to Adverse Event Required Intervention;